Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy?
Mar 19, 2005

Hi! Doc 3months ago i developed neuropathy on my feet, shoulders & hands i've done some research & found out that if you have neuropathy its either you have HIV or your diabetic, I ruled out diabetes so HIV was my suspect. i got so scared that it forces me to have an HIV test the result of EIA test was non-reactive, I felt a big relief by the way my 1st and last sexual encounter is with a prostitute i did used a condom & that was in 1998, I also have muscle twitching during sleep. I really have no idea whats happening to me, I would like to know what's your assesement on my situation? thanks and God bless all the doctors on this helpful website..

Response from Dr. Frascino

Hello,

First off, I strongly doubt, unless you've been to medical school, that you are qualified to diagnose "neuropathy."

Second, your research is very incomplete, as there are many causes other than HIV and diabetes that can cause neuropathy, which, by the way, I doubt you even have.

Next, you are HIV negative, because your EIA is nonreactive. This is to be expected, considering you used a condom. HIV cannot pass through intact latex.

Finally, you ask for my assessment of your situation. I cannot diagnose conditions over the Internet. However, I totally agree your problem is not HIV related. I suggest you see your doctor for an evaluation, if you are having persistent symptoms. I might also add I'd be "twitching," too, if I hadn't had sex since 1998!

Good luck.

Dr. Bob



Previous
As Etta James would sing..."At Last"
Next
you are better then buddha

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement